# SDR DALA2024072907549

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hub Cap
- Condition: Missing
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9527 -ATO- THE CREW SAFELY ABORTED THE TAKEOFF AT 65 KTS DUE TO RIGHT "ANTI-SKID FAIL" MESSAGE. CORRECTIVE ACTION: MAINTENANCE FOUND THE #4 MAIN GEAR HUBCAP AND CLAMP MISSING. THE HUBCAP AND CLAMP WERE REPLACED AND ALL ANTI-SKID RETURN TO SERVICE TESTS WERE COMPLETED. CASS FOR PDA ON TOP/6059-24 SUBMITTED ON 29JUL24. (LP #4305828)
